Advanced Search
MyIDEAS: Login

Multitude of Laplace distributions

Contents:

Author Info

  • Tomasz Kozubowski
  • Saralees Nadarajah

    ()

Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://hdl.handle.net/10.1007/s00362-008-0127-2
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal Statistical Papers.

    Volume (Year): 51 (2010)
    Issue (Month): 1 (January)
    Pages: 127-148

    as in new window
    Handle: RePEc:spr:stpapr:v:51:y:2010:i:1:p:127-148

    Contact details of provider:
    Web page: http://www.springer.com/statistics/business/journal/362

    Order Information:
    Web: http://link.springer.de/orders.htm

    Related research

    Keywords: Application areas; Laplace distributions; Maximum likelihood estimation;

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Dongfeng Fu & Fabio Pammolli & S. V. Buldyrev & Massimo Riccaboni & Kaushik Matia & Kazuko Yamasaki & H. E. Stanley, 2005. "The Growth of Business Firms: Theoretical Framework and Empirical Evidence," Papers physics/0512005, arXiv.org.
    2. Bottazzi, Giulio & Secchi, Angelo, 2003. "Why are distributions of firm growth rates tent-shaped?," Economics Letters, Elsevier, vol. 80(3), pages 415-420, September.
    3. Poiraud-Casanova, Sandrine & Thomas-Agnan, Christine, 2000. "About monotone regression quantiles," Statistics & Probability Letters, Elsevier, vol. 48(1), pages 101-104, May.
    4. Giulio Bottazzi & Sandro Sapio & Angelo Secchi, 2004. "Some Statistical Investigations on the Nature and Dynamics of Electricity Prices," LEM Papers Series 2004/13, Laboratory of Economics and Management (LEM), Sant'Anna School of Advanced Studies, Pisa, Italy.
    5. Xi, Ning & Ding, Ning & Wang, Yougui, 2005. "How required reserve ratio affects distribution and velocity of money," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 357(3), pages 543-555.
    6. Hadri, Kaddour, 1996. "A note on Sargan densities," Journal of Econometrics, Elsevier, vol. 71(1-2), pages 285-290.
    7. Ning Xi & Ning Ding & Yougui Wang, 2005. "How Required Reserve Ratio Affects Distribution and Velocity of Money," Papers physics/0507160, arXiv.org.
    8. Zeckhauser, Richard & Thompson, Mark, 1970. "Linear Regression with Non-Normal Error Terms," The Review of Economics and Statistics, MIT Press, vol. 52(3), pages 280-86, August.
    9. Bottazzi, Giulio & Secchi, Angelo, 2003. "A stochastic model of firm growth," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 324(1), pages 213-219.
    10. Linden, Mikael, 2001. "A Model for Stock Return Distribution," International Journal of Finance & Economics, John Wiley & Sons, Ltd., vol. 6(2), pages 159-69, April.
    11. Yu, Keming & Moyeed, Rana A., 2001. "Bayesian quantile regression," Statistics & Probability Letters, Elsevier, vol. 54(4), pages 437-447, October.
    12. William McGill, 1962. "Random fluctuations of response rate," Psychometrika, Springer, vol. 27(1), pages 3-17, March.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Ali Genç, 2013. "A skew extension of the slash distribution via beta-normal distribution," Statistical Papers, Springer, vol. 54(2), pages 427-442, May.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:spr:stpapr:v:51:y:2010:i:1:p:127-148. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.